On the Rayleigh hypothesis and the exact asymptotic behavior of
Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 350-352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_2_a20,
author = {N. A. Chebanova},
title = {On the {Rayleigh} hypothesis and the exact asymptotic behavior of},
journal = {Doklady Akademii Nauk},
pages = {350--352},
year = {1987},
volume = {295},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a20/}
}
N. A. Chebanova. On the Rayleigh hypothesis and the exact asymptotic behavior of. Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 350-352. http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a20/